# SDR SIMA20201111001

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N291NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000842
- Aircraft time: 1,394 hours, 863 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LG WOW SYS FAIL CAUTION MESSAGE DISPLAYED.  FOLLOWED QRH PROCEDURE, MECHANICAL LANDING GEAR FAIL.  EMERGENCY DECLARED RETURN TO KLIT-C/A-T/S FAULT CODE 32611306PSS, IAW FIM 32-61-00-810-840.  FOUND POSSIBLE NLG STRUT SERVICING OUT OF SPECS.  ACCOMPLISHED FULL NLG STRUT SERVICING, IAW WC 32-21-00-006.
